MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MEDLINE-MICROTEK; INTRAOPERATIVE PROBE COVER, 13 CM X 244 CM (5 IN X 96 IN)

MICROTEK MEDICAL LLC MEDLINE-MICROTEK; INTRAOPERATIVE PROBE COVER, 13 CM X 244 CM (5 IN X 96 IN)
Model Number PC3787
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a sterile intraoperative probe cover tore during setup in the operating room.The tear occurred at the mid cover area surrounding the ultrasound probe.No patient injuries, infections, or complications were reported.
 
Additional Manufacturer Narrative
The manufacturer received a report that a sterile intraoperative probe cover (sku pc3787) tore during setup in the operating room.No samples or images were returned; therefore, device evaluation was not performed.A records ased review (including dhrs for the reported lots) and assessment of manufacturing, inspection controls, equipment, and environment identified no related nonconformances.The investigation indicates an assembly technique/procedure issue (manufacturing associates; procedure not followed); assembly associates were retrained, and a quality alert was issued on january 14, 2026.Risk was assessed as low; no capa, hhe, or recall was initiated, and the issue will be tracked and trended.A similar issue has been reported previously for the same sku; a lot[?]level relationship to prior events has not been established.

Brand Name
MEDLINE-MICROTEK
Common Device Name
INTRAOPERATIVE PROBE COVER, 13 CM X 244 CM (5 IN X 96 IN)
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield IL
Manufacturer (Section G)
MICROTEK DOMINICANA SAS
zona franca no. 2
la romana, la romana 22000
DR   22000
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 60093
MDR Report Key24097695
Report Number3012811961-2026-00001
Device Sequence Number10469353
Product Code PUI
UDI-Device Identifier00748426046362
UDI-Public00748426046362
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPC3787
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown